# SDR AALA202408266017

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,878 hours, 32,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Missing
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR SLIDE INDICATOR BULB & COVER MISSING. REPLACED MISSING SLIDE ARMED INDICATOR
